MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. SION BLACK; GUIDE WIRE

ASAHI INTECC CO., LTD. SION BLACK; GUIDE WIRE
Catalog Number APW14R010S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
These are the events as they were provided to the sales rep.Sales rep was not present during this event.The sion black was used to wire through freshly placed left main stent into the lcx.The goal was to dilate the stent struts and further support normal blood flow through stent into lcx.The lcx was a cto at the beginning of the procedure.Sales rep does not know if this was a new wire or if it had been used earlier in the procedure.Sales rep does not know the state of the lcx after revascularization or if any stenting that may have been done.The sion black navigated the stent struts and was guided down the lcx for an unknown distance.A rx coronary balloon was advanced over the sion black with the plan to pass through the struts and dilate the ostium.The balloon would not cross the struts and was removed, sales rep does not have information if it was inflated at any time.An attempt was then made to remove the sion black but it was stuck in the lcx.Force was used and the distal wire separated from the body at the junction of the radiopaque to the body of the wire.Attempts were made to retrieve the distal end of the wire using a micro snare but they were unsuccessful.Further access through the stent strut was deemed high risk and no further intervention was attempted.

Brand Name
SION BLACK
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12329142
Report Number3004718255-2021-00234
Device Sequence Number4686639
Product Code DQX
UDI-Device Identifier14547327089682
UDI-Public(01)14547327089682(17)240331(10)210401A131
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
Report Date (Section F) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberAPW14R010S
Device Lot Number210401A131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2021
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer08/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/16/2021